Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had recurrence inguinal hernia repair. Feels hardness and pain on testis. What should be done?

Hi ,3 week before i had recurrence inguinal hernia repair operation.After 1 week i felt some thing hard above testis , It was not paining but testis was slightly paining ,I went to doctor and he removed blood from hard part , saying it might get clot or pus , After 3 week ,Now i am feeling same thing hardness above testis . what should i do ? Please suggest
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have been operated for hernia repair 3 weeks back and had haematoma just above the testis which was drained out by the operating surgeon.

Now you have developed hardness above the testis,
this could be due to either
1) Recurrent haematoma
2) Induration of the cord structures due to infection .
Please consult the operating surgeon and get ultrasound scanning of the scrotum done to confirm the cause of this hardness.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.


Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor